Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 1

All articles in this issue are freely accessible.

A Costa-Hoffman-Meeks type surface in ${\mathbb H^2 \times \mathbb R }$
Filippo Morabito.
Trans. Amer. Math. Soc. 363 (2011), 1-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$L^p$ estimates and asymptotic behavior for finite energy solutions of extremals to Hardy-Sobolev inequalities
Dimiter Vassilev.
Trans. Amer. Math. Soc. 363 (2011), 37-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Relative isometric embeddings of Riemannian manifolds
Mohammad Ghomi and Robert E. Greene.
Trans. Amer. Math. Soc. 363 (2011), 63-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Characterizing complete $\operatorname {CAT}(\kappa )$-spaces, $\kappa <0$, with geodesic boundary
Thomas Foertsch and Katrin Radke.
Trans. Amer. Math. Soc. 363 (2011), 75-93
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Frames generated by actions of countable discrete groups
Kjetil Røysland.
Trans. Amer. Math. Soc. 363 (2011), 95-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Chebyshev criterion for Abelian integrals
M. Grau, F. Mañosas and J. Villadelprat.
Trans. Amer. Math. Soc. 363 (2011), 109-129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniqueness of holomorphic curves into abelian varieties
Matthew Dulock and Min Ru.
Trans. Amer. Math. Soc. 363 (2011), 131-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
X-rays of forms and projections of currents
Bruce Solomon.
Trans. Amer. Math. Soc. 363 (2011), 143-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Scalar curvature estimates by parallel alternating torsion
Sebastian Goette.
Trans. Amer. Math. Soc. 363 (2011), 165-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Gevrey solvability and Gevrey regularity in differential complexes associated to locally integrable structures
Paulo A. S. Caetano and Paulo D. Cordaro.
Trans. Amer. Math. Soc. 363 (2011), 185-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions
Lasse Rempe and Sebastian van Strien.
Trans. Amer. Math. Soc. 363 (2011), 203-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Monomial ideals, almost complete intersections and the Weak Lefschetz property
Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel.
Trans. Amer. Math. Soc. 363 (2011), 229-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Tunnel leveling, depth, and bridge numbers
Sangbum Cho and Darryl McCullough.
Trans. Amer. Math. Soc. 363 (2011), 259-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The modular variety of hyperelliptic curves of genus three
Eberhard Freitag and Riccardo Salvati Manni.
Trans. Amer. Math. Soc. 363 (2011), 281-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Regularity of multifractal spectra of conformal iterated function systems
Johannes Jaerisch and Marc Kesseböhmer.
Trans. Amer. Math. Soc. 363 (2011), 313-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Extending local analytic conjugacies
Hiroyuki Inou.
Trans. Amer. Math. Soc. 363 (2011), 331-343
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A characterization and a generalization of $W^*$-modules
David P. Blecher and Upasana Kashyap.
Trans. Amer. Math. Soc. 363 (2011), 345-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The structure of commutative automorphic loops
Přemysl Jedlička, Michael Kinyon and Petr Vojtěchovský.
Trans. Amer. Math. Soc. 363 (2011), 365-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rationality and reciprocity for the greedy normal form of a Coxeter group
Richard Scott.
Trans. Amer. Math. Soc. 363 (2011), 385-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic
V. V. Bavula.
Trans. Amer. Math. Soc. 363 (2011), 417-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Kac-Wakimoto characters and universal mock theta functions
Amanda Folsom.
Trans. Amer. Math. Soc. 363 (2011), 439-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Geometric idealizer rings
Susan J. Sierra.
Trans. Amer. Math. Soc. 363 (2011), 457-500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Thin-very tall compact scattered spaces which are hereditarily separable
Christina Brech and Piotr Koszmider.
Trans. Amer. Math. Soc. 363 (2011), 501-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Presenting the cohomology of a Schubert variety
Victor Reiner, Alexander Woo and Alexander Yong.
Trans. Amer. Math. Soc. 363 (2011), 521-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Extending positive definiteness
Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec.
Trans. Amer. Math. Soc. 363 (2011), 545-577
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions